# SDR AALA2018090549035

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 9,360 hours, 4,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Arm Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE ARMED LENS MISSING.  REPLACED THE PANEL ASSEMBLY IAW AMM 52-73-00.  OPS CHECKED GOOD.
